Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
Bewaard in:
Hoofdauteur: | |
---|---|
Formaat: | Artikel |
Taal: | English |
Gepubliceerd in: |
American Mathematical Society
2009
|
Onderwerpen: | |
Online toegang: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
Tags: |
Voeg label toe
Geen labels, Wees de eerste die dit record labelt!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Wees de eerste die reageert!